MAUDE Adverse Event Report: BIOMERIEUX, INC. VITEK® 2 XLR MODULE COLORM 110V

BIOMERIEUX, INC. VITEK® 2 XLR MODULE COLORM 110V
Model Number 27222R
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states reported that patient test cards associated with the vitek® 2 xlr module colorm 110v did not show up in the software.Cards loaded into the instrument on (b)(6) 2018 and (b)(6) 2018, did not show up in the software.The data folders were empty so the instrument and pc were rebooted without error, and the data folders remained empty.The customer mentioned that eleven cards were loaded on (b)(6) 2018, and only one card was terminated in each carousel, with four cards in the waste tray.In the diagnostic terminal, cards loaded on (b)(6) 2018 did not show in carousels, and only showed one terminated in each carousel.The customer reported that patient results were delayed greater than 24 hours from the expected reporting time frame.The customer stated that no incorrect result was reported.There is no indication or report from the hospital or treating physician to biomérieux that the delayed result led to any adverse event related to the patient's state of health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
This investigation was initiated in response to a customer complaint that patient test cards associated with the vitek® 2 xlr module colorm 110v did not show up in the software.Following a field service engineer (fse) site visit (b)(6) 2018, cards loaded later that day did not appear in the vitek 2 systems (v2s) software.Preliminary troubleshooting by local customer service (lcs) found no messages in the com 5 or com 7 folder.The provided instrument log (logs_and_history) contained data relative to the complaint event.It showed that the instrument was functioning normally and no errors occurred when three cassettes were processed on (b)(6) 2018 (two with cassette id "qc"; one with cassette id "wnd").The associated test cards ejected normally on (b)(6) 2018.Of those test cards there were nine processed as cassette id "wnd" which could not be found in the provided vitek 2 system software database.This was because the provided database backup was taken (b)(6) 2018, and any relevant information had aged off normally.Therefore, it is not possible to perform further investigation to determine why test cards loaded 03dec2018 did not appear in the vitek 2 systems software.

Brand Name
VITEK® 2 XLR MODULE COLORM 110V
Common Device Name
VITEK® 2 XLR MODULE COLORM 110V
Manufacturer (Section D)
BIOMERIEUX, INC.
595 anglum road
hazelwood MO 63042
MDR Report Key8212655
Report Number1950204-2019-00001
Device Sequence Number1987899
Product Code LON
UDI-Device Identifier03573026145842
UDI-Public03573026145842
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27222R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1